# SDR IPXA2015072291414

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 47,162 hours, 15,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N3219300
- Part serial: D00071
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT DO NOT TURN OFF WHEN SWITCH IS PLACED TO OFF.  REPLACED EMERGENCY LIGHT CONTROL PANEL IAW MM 33-51-08-401.  PN ON AND OFF 233N3219-300.  SN ON D00101, SN OFF D00071.
